EconPapers    
Economics at your fingertips  
 

Existence of multiple critical points for an asymptotically quadratic functional with applications

Shujie Li and Jiabao Su

Abstract and Applied Analysis, 1996, vol. 1, 1-13

Abstract:

Morse theory for isolated critical points at infinity is used for the existence of multiple critical points for an asymptotically quadratic functional. Applications are also given for the existence of multiple nontrivial periodic solutions of asymptotically Hamiltonian systems.

Date: 1996
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/1/512963.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/1/512963.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:512963

DOI: 10.1155/S1085337596000140

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:512963